American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(58J99) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] X. X. Chen, G. Tian and Z. Zhang. On the weak Kähler-Ricci flow. Trans. Amer. Math. Soc. 363 (2011) 2849-2863. MR 2775789.
Abstract, references, and article information
View Article: PDF

[2] Rikard Bögvad and Rolf Källström. Geometric interplay between function subspaces and their rings of differential operators. Trans. Amer. Math. Soc. 359 (2007) 2075-2108. MR 2276613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Mohammad Ghomi and Marek Kossowski. $\mathbf{h}$-principles for hypersurfaces with prescribed principle curvatures and directions. Trans. Amer. Math. Soc. 358 (2006) 4379-4393. MR 2231382.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Mahuya Datta. Connections with prescribed first Pontrjagin form. Trans. Amer. Math. Soc. 355 (2003) 3813-3824. MR 1990175.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Daniel Grieser. Local geometry of singular real analytic surfaces. Trans. Amer. Math. Soc. 355 (2003) 1559-1577. MR 1946405.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1